# SDR RAIA2010040400001

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 22,177 hours, 20,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, THE CREW REPORTED THAT THE EMERGENCY LIGHT ON THE AIRSTAIRS AS BEING INOPERATIVE.  PRIOR TO FLIGHT, MAINTENANCE INSPECTED THE LIGHT AND FOUND THE BULB TO BE BLOWN.  THE DEFECTIVE BULB WAS REPLACED AND THE EMERGENCY LIGHTING SYSTEM WAS CHECKED FOR PROPER OPERATION WITH NO ADDITIONAL DEFECTS.
